Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Imipramine and sleep

I recently started taking a low dose of Imipramine (25 mg) and have been having trouble with dreams and staying asleep.  My dreams seem very real and i wake often with a odd tingling feeling and i feel a little "out of body".  I was prescribed Imipramine for anxiety, not depression, but i wondered if anyone else has the same problem.  I take one only before bed to help with sleep, so i don't understand why it is causing me to have problems sleeping. Just wondering if anyone else had this happen, or if it goes away.
1 Responses
Avatar universal
I have been having the same problem, my anxiety limited me from doing everyday things, they thought it was a mix between anxiety and depression.... so was perscribed the snri to help me get motivated. It seems as if the opposite is occuring, if anything it has brought out worse anxiety and more stress/irratability during the day, also my dreams are weirder and i have that same out of body feeling, i am on 75mg by the way. I suggest u start supplementing magnesium in your diet, which is the bodies natural sedative, i also suggest u switch to a ssri instead to help purly with anxiety like lexapro. Too much norepinephrine will cause u much more stress and worse quality of life
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.